# SDR ORJA97180

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT OF SJC, NOTED RT ENGINE HYD PUMP FAILURE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYD PUMP PER MM 29-10-05.  AIRCRAFT RETURNED TO SERVICE.  (M)
